Missouri, 2013

Hail and Damaging Winds in Missouri, June 27 to 28, 2013

June 27 to 28, 2013 · NWS SGF · 36 events in 15 counties and zones

An upper level disturbance moving through the Missouri Ozarks along with a cold front developed severe storms which produced widespread wind damage.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$625,000
Crop damage
None recorded
Events
36

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS SGF wrote it up.

An upper level disturbance moving through the Missouri Ozarks along with a cold front developed severe storms which produced widespread wind damage.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before the first event at Jun 27, 11:14 PM CST, 16 minutes earlier.

Area forecast discussion, Jun 27, 11:14 PM CST, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1214 AM CDT FRI JUN 28 2013

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 330 PM CDT THU JUN 27 2013

WARM AND HUMID CONDITIONS ARE OCCURRING ACROSS THE REGION THIS
AFTERNOON. TEMPERATURES ARE GENERALLY IN THE LOWER TO MIDDLE 90S
WITH HEAT INDEX VALUES IN THE 100 TO 109 RANGE...WITH THE HIGHEST
READINGS OCCURRING ALONG AND SOUTHWEST OF AN OSCEOLA TO
SPRINGFIELD TO ALTON MISSOURI LINE. THESE CONDITIONS WILL PERSIST
THROUGH THE REMINDER OF THE AFTERNOON HOURS INTO EARLY THIS
EVENING. WILL KEEP THE HEAT ADVISORY GOING AS IS UNTIL 8 PM FOR
THESE LOCATIONS.

AN OUTFLOW BOUNDARY THAT DEVELOPED WITH CONVECTION ACROSS NORTHERN
MISSOURI THIS MORNING IS CURRENTLY PUSHING SOUTH ACROSS THE AREA
THIS AFTERNOON. THE AREA REMAINS FAIRLY CAPPED DUE TO A WARM
AIRMASS...AND VERY LITTLE DEVELOPMENT HAS OCCURRED ON THIS
BOUNDARY. A FEW ISOLATED STORMS HAVE BEEN ABLE TO DEVELOP ACROSS
CENTRAL MISSOURI AND MAY REMAIN POSSIBLE ACROSS THE EASTERN
OZARKS THIS AFTERNOON AS THE OUTFLOW PUSHES SOUTH...THOUGH MOST
LOCATIONS SHOULD REMAIN DRY.

A SURFACE FRONT IS CURRENTLY LOCATED ACROSS NORTHERN AND WESTERN
KANSAS THIS AFTERNOON AND STORMS ARE BEGINNING TO DEVELOP ON THIS
BOUNDARY. THIS TREND WILL CONTINUE THIS AFTERNOON AND THESE STORMS
WILL FORM INTO A LINE LATER THIS AFTERNOON AND WILL ACCELERATE TO
THE SOUTHEAST TOWARDS THE AREA THIS EVENING...EXITING THE AREA
OVERNIGHT. LOCATIONS WITH THE BETTER POTENTIAL TO BE AFFECTED BY
THIS ACTIVITY WILL BE FARTHER TO THE WEST...GENERALLY ALONG AND
WEST OF HIGHWAY 65. THERE ARE MORE QUESTIONS HOW FAR EAST OF
HIGHWAY 65 THIS ACTIVITY CAN MAKE IT....THOUGH THUNDERSTORMS ARE
STILL POSSIBLE EAST OF HIGHWAY 65 THIS EVENING INTO THE OVERNIGHT
HOURS. THE FORCING ALONG THE FRONT/COLD POOL THAT DEVELOPS FROM
THE STORMS ACROSS KANSAS SHOULD BE ENOUGH TO BREAK THE CAP ACROSS
THE AREA AND WITH STRONG THETA-E DIFFERENCE AND A VERY UNSTABLE
AIRMASS WILL RESULT IN A STRONG DAMAGING WIND RISK WITH WINDS IN
EXCESS OF 70 TO 80 MPH LIKELY ALONG THIS LINE WITH THE BEST
POTENTIAL FOR WINDS THAT STRONG BEING WEST OF INTERSTATE 49. THERE IS
A HAIL RISK...BUT WITH THESE STORMS EXPECTED TO BE LINEAR IN
NATURE THIS POTENTIAL IS MORE LIMITED WITH GENERALLY UP TO
QUARTERS POSSIBLE. TIMING OF THIS AREA WILL GENERALLY BE BETWEEN 7
AND 10 PM ALONG AND WEST OF THE INTERSTATE 49 CORRIDOR AND BETWEEN
8 AND MIDNIGHT WEST OF HIGHWAY 65. THERE ARE MORE QUESTIONS IF
THIS LINE OF STORMS CAN MAKE IT EAST OF HIGHWAY 65...AND WILL HAVE
TO SEE EXACTLY WHERE THIS LINE SETS UP ACROSS KANSAS.

FRIDAY SHOULD GENERALLY BE DRY...THOUGH AN ISOLATED AFTERNOON
THUNDERSTORM MAY BE POSSIBLE IF ENOUGH INSTABILITY CAN DEVELOP...
THOUGH THIS POTENTIAL LOOKS REALLY LIMITED. TEMPERATURES WILL BE COOLER
ON FRIDAY THAN TODAY...BUT HIGHS WILL STILL TOP OUT IN THE UPPER 80S
TO THE LOWER 90S.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 330 PM CDT THU JUN 27 2013

AN UPPER LEVEL LOW WILL BUILD SOUTHWEST OUT OF THE GREAT LAKES
REGION OVER THE CENTRAL U.S. THIS WEEKEND THROUGH MUCH OF NEXT
WEEK. THIS WILL PUSH THE UPPER LEVEL RIDGE AND HOT AND MUGGY
CONDITIONS BACK TO THE WEST AND ALLOW A COOLER AIRMASS TO SPREAD INTO
THE REGION. HIGHS THIS WEEKEND THROUGH NEXT WEEK WILL GENERALLY BE IN
THE UPPER 70S TO THE MIDDLE 80S EACH AFTERNOON AS LOWS DROP INTO
THE LOWER TO MIDDLE 60S EACH NIGHT. THERE COULD BE PERIODS OF
SHOWERS AND THUNDERSTORMS AT TIMES AS THE UPPER LEVEL LOW REMAINS
OVER THE REGION BUT NO SEVERE WEATHER OR WASH OUT IS EXPECTED.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT)
ISSUED AT 1204 AM CDT FRI JUN 28 2013

CONVECTION THAT WAS DEVELOPING DURING THE EVENING OVER EASTERN
KANSAS IS FINALLY ON THE MOVE. ANTICIPATE CONVECTION WITHIN THE
AERODROME AREAS THROUGH ABOUT 10-11Z. COULD SEE SOME STRONG
WINDS AND OCCASIONAL MVFR CONDITIONS AS THE STORMS MOVE ACROSS THE
AERODROMES.

ONCE THE CONVECTION PASSES...VFR CONDITIONS ARE EXPECTED THROUGH
THE REMAINDER OF THE TAF FORECAST PERIOD. WINDS WILL BECOME GUSTY
DURING THE AFTERNOON HOURS BUT DIMINISH TOWARDS 00Z.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SHORT TERM...WISE
LONG TERM...WISE
AVIATION...GAEDE
Hazardous weather outlook, Jun 27, 11:24 PM CST, 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1224 AM CDT FRI JUN 28 2013

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-290530-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1224 AM CDT FRI JUN 28 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  SIGNIFICANT LIGHTNING RISK.

DISCUSSION...

  A CLUSTER OF THUNDERSTORMS WILL MOVE SOUTHEAST ACROSS THE
  OUTLOOK AREA THROUGH THE OVERNIGHT HOURS. WIND GUSTS UP TO 70
  MPH AND QUARTER SIZE HAIL ARE EXPECTED WITH THIS COMPLEX OF
  THUNDERSTORMS. CONTINUOUS CLOUD TO GROUND LIGHTNING IS ALSO
  OCCURRING WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

  HEAT INDEX VALUES WILL WARM INTO THE MID TO UPPER 90S ACROSS
  EXTREME SOUTHEASTERN KANSAS AND FAR SOUTHERN MISSOURI FRIDAY
  AFTERNOON.

  THUNDERSTORMS MAY BE POSSIBLE FROM TIME TO TIME SUNDAY INTO
  NEXT WEEK AS AN UPPER LEVEL LOW IS OVER THE REGION. NO SEVERE
  WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION WILL BE NEEDED ACROSS MUCH OF THE OUTLOOK AREA
 DURING THE OVERNIGHT HOURS.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

BOXELL

In the hours before

Local storm report, Jun 27, 11:13 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1213 AM CDT FRI JUN 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1148 PM     TSTM WND DMG     DEVON                   37.92N 94.82W
06/27/2013                   BOURBON            KS   LAW ENFORCEMENT

            POWER LINES REPORTED DOWN NEAR DEVON.

&&

JCOLUCCI
Local storm report, Jun 27, 11:24 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1224 AM CDT FRI JUN 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 AM     TSTM WND GST     1 N ARMA                37.56N 94.70W
06/28/2013  E70 MPH          CRAWFORD           KS   911 CALL CENTER

&&

JCOLUCCI
Local storm report, Jun 27, 11:25 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1225 AM CDT FRI JUN 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 AM     TSTM WND DMG     PITTSBURG               37.41N 94.70W
06/28/2013                   CRAWFORD           KS   LAW ENFORCEMENT

            POWER LINES REPORTED DOWN.

&&

JCOLUCCI

The radar

The Pleasant Hill radar (KEAX), 100 km away, was scanning. The volume nearest the first event began at 05:30 UTC.

Open the radar archive at this moment

Event by event

34 thunderstorm wind, 1 hail, 1 lightning. Local standard time, as filed.

Thunderstorm Wind, Benton

When
June 27, 11:30 PM CST
Where
Benton County, 0.69 mi S of Cole Camp
Measured
56 kt (64 mph) measured gust
Reported by
COOP Observer
Coordinates
38.460, -93.200

Thunderstorm Wind, Benton

When
June 27, 11:37 PM CST
Where
Benton County, 0.69 mi S of Warsaw
Measured
54 kt (62 mph) measured gust
Reported by
AWOS
Coordinates
38.240, -93.380

Thunderstorm Wind, Morgan

When
June 27, 11:50 PM CST
Where
Morgan County, 0.88 mi SW of Stover
Measured
59 kt (68 mph) measured gust
Reported by
Trained Spotter
Coordinates
38.440, -92.990

Four inch diameter tree limbs were reported blown down.

Thunderstorm Wind, Morgan

When
June 28, 12:01 AM CST
Where
Morgan County, 0.54 mi W of Gravois Mills
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
38.320, -92.830

Several trees blocked the south bound lane one mile north of Gravios Mills on Highway 5.

Thunderstorm Wind, Miller

When
June 28, 12:01 AM CST
Where
Miller County, 0.88 mi NW of Eldon
Measured
52 kt (60 mph) estimated gust
Reported by
State Official
Coordinates
38.360, -92.590

A tree was down across Highway 52.

Thunderstorm Wind, Morgan

When
June 28, 12:08 AM CST
Where
Morgan County, 4.87 mi S of Gravois Mills Arpt
Measured
61 kt (70 mph) estimated gust
Reported by
State Official
Coordinates
38.200, -92.830

Wind gusts were estimated up to 70 mph.

Thunderstorm Wind, Miller

When
June 28, 12:15 AM CST
Where
Miller County, 1.77 mi ESE of Iberia
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
38.090, -92.290

A few large tree branches were reported down via social media.

Thunderstorm Wind, Camden

When
June 28, 12:32 AM CST
Where
Camden County, Beach
Measured
61 kt (70 mph) estimated gust
Reported by
Public
Coordinates
38.150, -92.620

The Quick Stop gas station in Osage Beach estimated wind gusts up to 60 to 70 mph.

Thunderstorm Wind, Camden

When
June 28, 12:39 AM CST
Where
Camden County, 0.88 mi SE of Camdenton
Measured
52 kt (60 mph) estimated gust
Reported by
NWS Employee
Coordinates
37.990, -92.740

An off duty NWS meteorologist estimated wind gusts up to 50 to 60 mph at Lake of the Ozark.

Thunderstorm Wind, Greene

When
June 28, 12:45 AM CST
Where
Greene County, Republic
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
37.120, -93.480

Multiple power outages were reported in south Republic and wind gusts up to 60 mph.

Thunderstorm Wind, Greene

When
June 28, 12:48 AM CST to 12:51 AM CST
Where
Greene County, Republic
Measured
61 kt (70 mph) estimated gust
Property damage
$250,000
Reported by
Emergency Manager
Coordinates
37.120, -93.480

A tree was down on a house at Grant and Web Street causing significant roof damage. Several trees fell on cars. Several yard fences were blown down. Several area firework vendors had their tents destroyed and lost of firework inventory. The estimated cost of damages for the entire Republic area including trees down, power lines, and structures will be estimated in this storm report.

Thunderstorm Wind, Greene

When
June 28, 12:48 AM CST
Where
Greene County, 2.35 mi NNE of Battlefield
Measured
56 kt (64 mph) estimated gust
Reported by
NWS Employee
Coordinates
37.150, -93.360

Several very large tree limbs were down near James River Freeway and Highway FF.

Thunderstorm Wind, Greene

When
June 28, 12:50 AM CST
Where
Greene County, 0.55 mi E of Battlefield
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
37.120, -93.370

Quarter size hail was reported.

Hail, Greene

When
June 28, 12:50 AM CST
Where
Greene County, Republic
Measured
1 in hail
Reported by
Law Enforcement
Coordinates
37.120, -93.480

Thunderstorm Wind, Greene

When
June 28, 12:52 AM CST to 12:55 AM CST
Where
Greene County, 0.55 mi E of Springfield
Measured
49 kt (56 mph) estimated gust
Property damage
$250,000
Reported by
Law Enforcement
Coordinates
37.200, -93.290

Numerous trees, several utility poles, and power lines were reported down across the city. A tree fell on a house causing significant roof damage. Several trees fell on cars. Several yard fences were blown down. Several area firework vendors had their tents destroyed and lost of firework inventory. The power company reported several thousand people were without power after the storm. This storm report will include the cost of damage estimates for the entire Springfield area.

Thunderstorm Wind, Greene

When
June 28, 12:53 AM CST
Where
Greene County, 2.07 mi S of Springfield
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
37.170, -93.300

Wind gusts of 50 to 60 mph were estimated near Sunset and Kansas Expressway.

Thunderstorm Wind, Dallas

When
June 28, 12:53 AM CST
Where
Dallas County, 0.88 mi SW of Buffalo Arpt
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
37.660, -93.090

Wind gusts between 55 and 60 mph were estimated.

Thunderstorm Wind, Greene

When
June 28, 12:53 AM CST
Where
Greene County, 1.3 mi WNW of Sgf Downtown Arpt
Measured
50 kt (58 mph) measured gust
Reported by
Mesonet
Coordinates
37.230, -93.250

A MODOT road sensor at I-44 and Highway 65 measured a 58 mph wind gust.

Thunderstorm Wind, Greene

When
June 28, 12:54 AM CST
Where
Greene County, 0.88 mi NW of Republic
Measured
61 kt (70 mph) estimated gust
Reported by
NWS Employee
Coordinates
37.130, -93.490

Wind gusts were up to 70 mph.

Thunderstorm Wind, Greene

When
June 28, 12:55 AM CST
Where
Greene County, Republic
Measured
61 kt (70 mph) estimated gust
Reported by
NWS Employee
Coordinates
37.120, -93.480

Several trees were snapped and dime size hail was reported.

Thunderstorm Wind, Christian

When
June 28, 1:03 AM CST
Where
Christian County, Cassidy
Measured
61 kt (70 mph) estimated gust
Reported by
Trained Spotter
Coordinates
37.070, -93.250

Wind gusts were estimated between 60 to 70 mph.

Thunderstorm Wind, Pulaski

When
June 28, 1:15 AM CST
Where
Pulaski County, 0.69 mi N of Ft Leonard Wood
Measured
50 kt (58 mph) measured gust
Reported by
AWOS
Coordinates
37.760, -92.150

The Fort Leonard Wood AWOS measured a 58 mph wind gust.

Thunderstorm Wind, Christian

When
June 28, 1:15 AM CST
Where
Christian County, 0.88 mi SE of Nixa
Measured
52 kt (60 mph) estimated gust
Property damage
$100,000
Reported by
Public
Coordinates
37.040, -93.290

A tree was blown down in a yard near Highway 14 and Carlyle Street along with numerous other trees down across the city of Nixa and Ozark. A firework vendor in Ozark had their tent blown down and their firework inventory ruined.

Thunderstorm Wind, Webster

When
June 28, 1:15 AM CST
Where
Webster County, 0.88 mi NE of Marshfield
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
37.340, -92.910

Wind gusts up to 60 mph were estimated.

Thunderstorm Wind, Christian

When
June 28, 1:15 AM CST
Where
Christian County, Highlandville
Measured
56 kt (64 mph) measured gust
Reported by
Trained Spotter
Coordinates
36.930, -93.280

Thunderstorm Wind, Pulaski

When
June 28, 1:18 AM CST
Where
Pulaski County, 0.69 mi N of Ft Leonard Wood
Measured
50 kt (58 mph) measured gust
Reported by
AWOS
Coordinates
37.760, -92.150

The Fort Leonard Wood AWOS measured a 58 mph wind gust.

Thunderstorm Wind, Christian

When
June 28, 1:25 AM CST
Where
Christian County, 0.55 mi E of Ozark
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
37.020, -93.210

Several small to medium size trees were snapped.

Thunderstorm Wind, Texas

When
June 28, 1:30 AM CST
Where
Texas County, 0.55 mi E of Roby
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
Utility Company
Coordinates
37.520, -92.140

Power outages were caused by trees and power lines down in the Roby area and near Houston.

Thunderstorm Wind, Wright

When
June 28, 1:30 AM CST
Where
Wright County, 2.35 mi SSE of Boyer
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
37.290, -92.530

A tree was down on Hardner Road south of Logan.

Thunderstorm Wind, Douglas

When
June 28, 1:35 AM CST
Where
Douglas County, 0.88 mi SE of Mt Zion
Measured
52 kt (60 mph) estimated gust
Reported by
Amateur Radio
Coordinates
37.010, -92.660

Several trees were down in the Mt. Zion area off State Highway B.

Thunderstorm Wind, Douglas

When
June 28, 1:40 AM CST
Where
Douglas County, 0.55 mi W of Ava
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
36.950, -92.660

Several tree limbs were blown down onto phone lines.

Thunderstorm Wind, Ozark

When
June 28, 2:05 AM CST
Where
Ozark County, 0.89 mi SE of Thornfield
Measured
52 kt (60 mph) estimated gust
Reported by
State Official
Coordinates
36.710, -92.660

A tree was blown down near Route JJ and Highway 95.

Thunderstorm Wind, Howell

When
June 28, 2:10 AM CST
Where
Howell County, 1.1 mi E of Mountain View
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
Utility Company
Coordinates
37.000, -91.700

Several trees and large limbs were blown down onto power lines which caused sporadic power outages.

Thunderstorm Wind, Shannon

When
June 28, 2:30 AM CST
Where
Shannon County, 0.88 mi SE of Winona
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
Utility Company
Coordinates
37.010, -91.320

There were scattered outages due to trees and limbs blown down onto power lines in the Winona and Birch Tree areas.

Thunderstorm Wind, Howell

When
June 28, 2:30 AM CST
Where
Howell County, 1.66 mi E of (H63)west Plains
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
36.730, -91.800

A large tree limb was snapped off a healthy tree.

Lightning, Texas

When
June 28, 3:30 AM CST
Where
Texas County, Huggins
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
37.320, -92.200

Lightning struck a house which caused damage to the kitchen.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Lightning
A lightning strike that killed, injured or caused damage.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Missouri in 2013Every state in 2013This day in weather historyWarnings in Missouri, June 2013

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 450370, 450369, 450372, 450373, 450376, 450371, 450421, 450374, 450375, 450377, 450390, 450397, 450379, 450380, 450382, 450385, 450391, 450398, 450378, 450381, 450383, 450384, 450386, 450387, 450388, 450399, 450426, 450415, 450419, 450394, 450396, 450402, 450406, 450401, 450427, 450423.